×

zbMATH — the first resource for mathematics

The generalized differential equation \(\dot x\in R(t,x)\). (English) Zbl 0191.38803

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ważewski, T, Sur une généralisation de la notion des solutions d’une équation an contingent, Bull. acad. polon. sci., Sér sci. math. astr. phys., 10, 11-15, (1962) · Zbl 0104.30404
[2] Filippov, A.F, Differential equations with discontinuous right-hand sides, Trans. am. math. soc., 42, 199-231, (1964), (English Transl.) · Zbl 0148.33002
[3] Filippov, A.F, Classical solutions of differential equations with multivalued righthand sides, S.I.A.M. J. control, 5, 609-621, (1967), (English Transl.)
[4] Hermes, H, Smoothing and approximating optimal control problems, (), 109-114
[5] Michael, E, Topologies on spaces of subsets, Am. math. soc. transl., 71, 152-182, (1951) · Zbl 0043.37902
[6] Pliś, A, Remark on measurable set-valued functions, Bull. acad. polon. sci., Sér. sci. math. astr. phys., 9, 857-859, (1961) · Zbl 0101.04303
[7] Filippov, A.F, On certain questions in the theory of optimal control, S.I.A.M. J. control, 1, 76-84, (1962), (English Transl.) · Zbl 0139.05102
[8] von Neumann, J, On rings of operators, reduction theory, Ann. math., 50, 401-485, (1949) · Zbl 0034.06102
[9] Lyapunov, A, Sur LES fonctions-vecteurs complètement additives, Bull. acad. sci. USSR, ser. math., 4, 465-478, (1940) · JFM 66.0219.02
[10] Lindenstrauss, J, A short proof of Lyapunov’s convexity theorem, J. math. mech., 15, 971-972, (1966) · Zbl 0152.24403
[11] Aumann, R.J, Integrals of set-valued functions, J. math. anal. appl., 12, 1-12, (1965) · Zbl 0163.06301
[12] Dunford, N; Schwartz, J.T, Linear operators I, (1958), Interscience New York
[13] Eggleston, H.C, Convexity, () · Zbl 0086.15302
[14] Bohnenblust, H.F; Karlin, S, On a theorem of ville, (), 155-160 · Zbl 0041.25701
[15] Pliś, A, Trajectories and quasitrajectories of an orient or field, Bull. acad. polon. sci., Sér. sci. math. astr. phys., 11, 369-370, (1963) · Zbl 0124.29404
[16] Bonnesen, T; Fenchel, W, Theorie der konvexen Körper, (1934), Springer Berlin, reprint. Chelsea, New York, 1948 · Zbl 0008.07708
[17] Hermes, H, The equivalence and approximation of optimal control problems, J. differential eqs., 1, 409-426, (1965) · Zbl 0144.12503
[18] Hermes, H, Attainable sets and generalized geodesic spheres, J. differential eqs., 3, 256-270, (1967) · Zbl 0155.42602
[19] Bridgland, T.F, On the problem of approximate synthesis of optimal controls, S.I.A.M. J. control, 5, 326-344, (1967) · Zbl 0153.12802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.